The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (264 KB) | Metadata | Table of Contents | RMI summary
Volume 29, Issue 4, 2013, pp. 1307–1324
DOI: 10.4171/RMI/758

Published online: 2013-12-15

Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motion

Jean Bertoin[1], Daniel Dufresne[2] and Marc Yor

(1) Universität Zürich, Switzerland
(2) University of Melbourne, Melbourne, Australia

We present a two-dimensional extension of an identity in distribution due to Bougerol [4] that involves the exponential functional of a linear Brownian motion. Even though this identity does not extend to the level of processes, we point out further striking relations in this direction.

Keywords: Brownian motion, exponential functional, Bougerol’s identity, local time, Bessel processes

Bertoin Jean, Dufresne Daniel, Yor Marc: Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motion. Rev. Mat. Iberoam. 29 (2013), 1307-1324. doi: 10.4171/RMI/758